# SDR AALA201805249029

- Difficulty date: May 21, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug MD 83
- Aircraft serial: 53562
- Aircraft time: 58,651 hours, 29,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. EXTERIOR EMERGENCY LIGHT ON WITH EMERGENCY LIGHT SWITCH IN ARM POSITION. INTERIOR EMERGENCY LIGHTS NORMAL. REPLACED OVERWING EMERGENCY LIGHTS BATTERY PACK AND TESTED PER AMM 33-53-00. LIGHTS CHECK GOOD.
